Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Related review: Bull. Amer. Math. Soc., Volume 8, Number 4 (1902), 168--169
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: J. Horn
Title: Einführung in die Theorie der partiellen Differentialgleichungen
Additional book information: Leipzig, Göschen, 1910. vii+360 pp.

Review Information:

Reviewer: A. R. Crathorne
Journal: Bull. Amer. Math. Soc. 19 (1913), 254-256
DOI: https://doi.org/10.1090/S0002-9904-1913-02345-0